Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Symptoms of b6 overdose

Premium Questions

Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve ... XIGDUO XR, PENTOXFYLLINE, also extra B COMPEX, and extra VITAMIN D. would these have any Impact... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Saddiq Ulabidin MD

long does it take to get balanced and symptoms to subside? TSH was .0035 and after a week or so after no meds went up to .6 ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.   Shafi Ullah Khan MD

am very nervous about an overdose but dont really have anyway to a hospital and am not sure what ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Erion Spaho MD

How do you tell if your having a Vyvanse Overdose? I have took 400 mgs of vyvanse in the the last 12 hrs. I have ADHD and I usually only take 50 milligrams a day. ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.  Chobufo Ditah MD

What would be the effect on a 130-lb, 65-yr-old female of 2 x Klor-Con M20 every hour for 3 hours? View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Jagdish MD

If a person was to take 3000 mg of acetaminophen is this dangerous and should they see a doctor ? Also is disorientation a sign of overdose ? What are other symptoms ? ... View answer

Answered by : Dr. Jagdish ( General & Family Physician)
Dr. R.A. Singh MD

Could a person take too much Vitamin D suplments? If so what a re the symptoms? ... View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)
Dr. Purva Patel MD

If my 12 year old daughter took 4X the amount of clonidine than was prescribed (so she took 5 of her 1 miligrams pills) is she in danger of overdose? I am 600 miles away, she is with her 23 year old ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Ashok Kumar Dash MD

of each once a day and what symptoms should I watch for for overdosing. I have been suffering with been ...Good Day yes, need some information can you overdose on testosterone. I have been diagnose ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Siddiq Ullah Shah MD

they only had three of them (18mg of iron in each). They don t have any of the symptoms of overdose and it s been 6 hours. My 4 year old son s urine is bright yellow now. I understand that could be... View answer

Answered by : Dr. Siddiq Ullah Shah ( General & Family Physician)

Mobile Questions and Answers

Dr.  Divakara MD

Hi Yes it would be considered as overdose.

Dr. Shanthi.E MD

It is not a sign of overdose but a symptom of gastritis caused by excess intake.

Dr. Anand M I MD

hello madam, no need. it will be overdose otherwise